# SDR C2XA08IA103

- Difficulty date: April 6, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145EP
- Aircraft serial: 145030
- Aircraft time: 21,831 hours, 20,557 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 23092900001
- Part serial: 260
- Condition: Malfunctioned
- Location: Rt Mlg
- Part time: 18,941 hours, 16,531 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2106, THE CREW REPORTED A LOUD BANGING NOISE UNDER THE FLIGHT COMPARTMENT FLOOR, AND THAT THE RIGHT MAIN LANDING GEAR INDICATION CYCLING BETWEEN UP AND AMBER.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE RIGHT MAIN LANDING GEAR UPLOCK BOX, OPERATIONALLY CHECKED WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
